# SDR CA050621008

- Difficulty date: June 7, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DURING AN STC FLIGHT TEST, THE AIRCRAFT WAS FLOWN TO A 45 DEGREE ANGLE FOLLOWED BY A PUSH-OVER RESULTING IN A ZERO GRAVITY CONDITION. THE LOW ENGINE OIL PRSSURE WARNING ANNUNCIATED AND BOTH PROPELLERS FEATHERED.  ENGINE POWER WAS REDUCED AND OIL PRESSURE STABILIZED. WHILE THE SISTER ENGINE/PROPELLER RECOVERED, PROPELLER WENT TO OVERSPEED GOVERNING.  THE CREW ELECTED TO SHUT THE ENGINE DOWN INFLIGHT.   MFG WILL INVESTIGATE THIS EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
